# SDR ASAA2013050594705

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,507 hours, 7,653 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 1853M33P06
- Part serial: LMDN7783
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 32,779 hours, 12,578 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RECORDED FAULT CODE 73-11681 ADIRU PS AND THE ENG PO SIGNALS DISAGREE.  SHORT TERM FAULT.  FAULT ACTIVE ON 2 OF LAST 4 LEGS, FLT LEGS 2 & 3.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, FOUND CURRENT FAULT MSG 73-11681 AND FAULT HIST PAGE LOGGED MSG 76-31361 AND 73-10171 WITHIN THE LAST 10 FLT LEGS. PERFORMED FIM TASK 73-28 TASK 805. REPLACED NR 1 ENG EEC IAW AMM 73-21-60/401.  ALL EEC INSTALLATION REQUIRE TESTS PASSED.
